# SDR UIEA2016092700777

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,002 hours, 21,669 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32148621
- Part serial: 1843
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS INFLIGHT( PERFORMED PACK TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-51 FT 803 NO FAULTS NOTED SYS OK.   PER FIM 21-61 FT 808  R&R TRIM AIR PRSOV IAW AMM  21-61-06/401-404. SYS OPS TEST NORMAL. THIS CLEARS MDDR CONT # 70477. PLACARD REMOVED )
